# SDR C77A20151231003

- Difficulty date: December 31, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 21,442 hours, 12,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,442 hours, 12,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR TRACK, PN 170-03263-001, HAS CORROSION BETWEEN FRAME 13 & 17, Y=+273. X=4011 - 5064.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-03 & 51-43-04 ON WO 19665071E3 IAW EO E175-53MR-062 REV 5.
